MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a preloaded multifocal toric intraocular lens (iol) was explanted from the patient¿s right eye because the patient was unable to adapt to the implant and experienced blurry vision.No harm to the patient or user was reported.No further information was provided.
 
Additional Manufacturer Narrative
Section a4 and a5: unknown, information was requested but not provided.Section d6b.If explanted, give date: unknown, information not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information, a supplemental medwatch will be filed.Section h6: health effect - impact code: 4619 - this code was used to capture the impact of blurry vision.An attempt has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: the following fields were updated accordingly based on the additional information received: section a4: weight: 140 lbs.Section a5: ethnicity: other.Section a6: race: other.Section b5: additional information received indicated that the patient had difficulty driving and seeing up close before the explant.There was no loss of 2 or more lines of bscva (best spectacle corrected visual acuity).The replacement lens was another toric lens of different model, zcu225 of the same diopter (25.0d) as the original lens.The account suggests that the device caused or contributed to the event.No unplanned medical or surgical interventions such as vitrectomy, incision enlargement or sutures required.The patient's post op refraction after the lens exchange is unknown, however, the outcome status was reported as improved.The device is not available for return and evaluation as it was cut out and put in biohazard.Section b7: fuch¿s dystrophy.Section d6b.If explanted, give date: (b)(6) 2025.Section h6: type of investigation: 4115 - device discarded.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24032093
Report Number3012236936-2026-000013
Device Sequence Number21096849
Product Code MFK
UDI-Device Identifier05050474812048
UDI-Public(01)05050474812048(17)270930
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT225
Device Catalogue NumberDRT2250250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexMale
Patient Weight64 KG